# SDR F3LA2014022401022

- Difficulty date: January 31, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 35,604 hours, 17,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220000
- Condition: Corroded
- Location: Fuselage
- Part time: 35,604 hours, 17,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C7 S2 CHECK.  FWD CABIN FLOOR BEAM AT FR 20 RT, Y 1292 HAS LIGHT CORROSION.  REMOVED CORROSION ON FLOOR BEAM AT FR 20 RT, Y 1292 IN FWD MAIN CABIN.  ORIGINAL THICKNESS .079 INCHES, REMAINING THICKNESS .068 INCHES FOUND TO BE WITHIN LIMITS IAW SRM 53-11-14, FIG 105, SH 1 & SRM 51-74-00, PAR 6 B.
